A 42-year-old female asked:
bc pill was making me nauseous so missed 4 days in first week of pills. now got period or break thru bleeding heavy. should i start a new pack?
1 doctor answer • 1 doctor weighed in
General Practice 51 years experience
Breakthrough: bleeding. Use another method of contraception until you see your period and talk to your doctor in the meantime to find out if the bcp right kind of contraception for you.
3695 viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.